# SDR JJBA20250225034

- Difficulty date: February 12, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF IV, CENTER BEAM FOUND CORRODED BTW FR 59-61. CF4, CENTER BEAM BTW FR59-61 CORRODED OUT OF LIMIT. CF4, CENTER BEAM BTW FR 59-61 CUTOUT (2X) PERFORMED. CENTER BEAM BTW FR59-61 (2X) REPAIR DONE
